# SDR AALA201703049004

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 12,883 hours, 5,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE AISLE EMERGENCY LIGHT AT 20C LENS MISSING. REPLACED EMERGENCY LIGHT LENS AT 20C, OPS CHECK GOOD.
